MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-N-US
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory with the capsule fully closed, visual analysis showed the handle appears intact.The tip-retrieval mechanism appears intact.The carriage components are observed to be undamaged.The device was returned with the end cap/screw gear snap fit connected.From close observation, one of the tabs does appear to have a hairline fracture at the point where the tab protrudes from the deployment knob.The inner member shaft appears intact with no evidence of damage.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.The device was received and evaluated by medtronic; visual evaluation indicates that the blue actuator handle appears intact, and the carriage components are also observed to be undamaged.From close observation, one of the tabs does appear to have a hairline fracture at the point where the tab protrudes from the blue deployment knob; this damage confirms the report of actuator separation, which was reportedly snapped back together, and the valve was removed from the dcs.Actuator (deployment knob) separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.An actuator separation will prevent loading and/or deployment through normal use.In this case, it was reported that the capsule bowed during loading, indicative of a misloaded valve, which may have contributed to the handle separation.There were no load check images provided to assess the quality of the load.Loading of the valve is a process that is highly dependent on the operator technique.The device instructions for use (ifu) contains instructions to use the integrated loading bath which features a mirror to aid in accurate placement of the valve frame paddles during loading.The user is instructed to not advance the capsule over the frame paddles unless they are fully seated in the center of the paddle pockets, and to perform an inspection of the loaded capsule under fluoroscopy.In this situation, the inspection process properly identified the misload prior to introduction to the patient.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to the implant of this 34 mm transcatheter bioprosthetic valve, as the valve was being loaded onto the delivery catheter system (dcs) by an experienced loader, the blue handle separated into two pieces when approximately 50% of the valve was inside the capsule.At that time, the distal portion of the dcs and the valve capsule appeared to have a banana shape to it.The blue handle easily snapped back into place and the valve was able to be removed from the dcs.There were no imagestaken of this incident.It was reported that there may have been a misload that caused the initial problem.Upon inspection of the dcs, the blue handle appeared to have wobble but continued to move up and down the handle.The dcs was not used for the implant.Another dcs was used to successfully complete the procedure.No adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22340502
Report Number2025587-2025-04568
Device Sequence Number13111727
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008529412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient SexUnknown